RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2004, Volume 76, Issue 5, Pages 776–791 (Mi mz142)  

This article is cited in 1 scientific paper (total in 1 paper)

Quasi-Invariants of Dihedral Systems

M. V. Feigin

Imperial College, Technology and Medicine

Abstract: For two-dimensional Coxeter systems with arbitrary multiplicities, a basis of the module of quasi-invariants over the invariants is explicitly constructed. It is proved that the basis thus obtained consists of $m$-harmonic polynomials. Hence this generalizes earlier results of Veselov and the author for systems of constant multiplicity.

DOI: https://doi.org/10.4213/mzm142

Full text: PDF file (270 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2004, 76:5, 723–737

Bibliographic databases:

UDC: 512
Received: 06.01.2004

Citation: M. V. Feigin, “Quasi-Invariants of Dihedral Systems”, Mat. Zametki, 76:5 (2004), 776–791; Math. Notes, 76:5 (2004), 723–737

Citation in format AMSBIB
\Bibitem{Fei04}
\by M.~V.~Feigin
\paper Quasi-Invariants of Dihedral Systems
\jour Mat. Zametki
\yr 2004
\vol 76
\issue 5
\pages 776--791
\mathnet{http://mi.mathnet.ru/mz142}
\crossref{https://doi.org/10.4213/mzm142}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2129343}
\zmath{https://zbmath.org/?q=an:1083.13001}
\transl
\jour Math. Notes
\yr 2004
\vol 76
\issue 5
\pages 723--737
\crossref{https://doi.org/10.1023/B:MATN.0000049671.38147.7e}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000226356700013}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-10344236538}


Linking options:
  • http://mi.mathnet.ru/eng/mz142
  • https://doi.org/10.4213/mzm142
  • http://mi.mathnet.ru/eng/mz/v76/i5/p776

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Tsuchida T., “ON QUASIINVARIANTS OF S-n OF HOOK SHAPE”, Osaka J Math, 47:2 (2010), 461–485  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:171
    Full text:53
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019